# SDR SWIA202158353

- Difficulty date: April 1, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR SEAT TRACK LBL 9.0, BETWEEN FS 409.00 + 128 AND APPROX. FS 559.00 + 4 CORRODED SEVERAL PLACES.     (C-CHECK RO 5/20/2021)    REMOVED CORROSION ON THE FLOOR SEAT TRACK ON LBL9 BETWEEN FS.409+128 TO APPROX. FS.559.00. FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 53-21-49. COMPLIED WITH REPACEMENT NEW FLOOR SEAT TRACK RAIL IN PASSENGER COMPARTMENT AT FS409.00+128 - FS559.00 LBL-9 REF CRJ 200 AMM 53-01-1-400-802 STEP 3.B. CALIBRATED TOOL USED TUC4978 CAL DUE DATE 30-JUN-.21.
